MAUDE Adverse Event Report: STRYKER ORTHOBIOLOGICS-MALVERN VITOSS BBTRAUMA FOAM PACK 5CC; RESORBABLE CALCIUM SALT BONE VOID FILLER DEVICE

STRYKER ORTHOBIOLOGICS-MALVERN VITOSS BBTRAUMA FOAM PACK 5CC; RESORBABLE CALCIUM SALT BONE VOID FILLER DEVICE
Catalog Number 2102-2205
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Information (3190)
Date of Event 08/29/2016
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that an expired 5cc product was used in a surgery.
 
Additional Manufacturer Narrative
Method: device history review; complaint history review; risk assessment; results: device history review indicated all devices accepted into final stock met specifications.Device inspection could not be performed as the reported device was not returned.Conclusion: the likely root cause of the reported event was determined to be user error.
 
Event or Problem Description
It was reported that an expired 5cc product was used in a surgery.

Brand Name
VITOSS BBTRAUMA FOAM PACK 5CC
Common Device Name
RESORBABLE CALCIUM SALT BONE VOID FILLER DEVICE
Manufacturer (Section D)
STRYKER ORTHOBIOLOGICS-MALVERN
45 great valley parkway
malvern PA 19355
MDR Report Key5966041
Report Number0002530131-2016-00016
Device Sequence Number19000646
Product Code MQV
UDI-Device Identifier00808232001334
UDI-Public(01)00808232001334
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date07/31/2017
Device Catalogue Number2102-2205
Device Lot NumberB1407026
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 08/29/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/21/2016
Supplement Report FDA Received Date02/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1